×

zbMATH — the first resource for mathematics

On the representation of fractional Brownian motion as an integral with respect to \((dt)^a\). (English) Zbl 1082.60029
Summary: Maruyama introduced the notation \(db(t)=w(t)(dt)^{1/2}\) where \(w(t)\) is a zero-mean Gaussian white noise, in order to represent the Brownian motion \(b(t)\). Here, we examine in which way this notation can be extended to Brownian motion of fractional order \(a\) (different from \(1/2)\) defined as the Riemann-Liouville derivative of the Gaussian white noise. The rationale is mainly based upon the Taylor’s series of fractional order, and two cases have to be considered: processes with short-range dependence, that is to say with \(0 \triangleleft a\leq 1/2\), and processes with long-range dependence, with \(1/2\triangleleft a\leq 1\).

MSC:
60G15 Gaussian processes
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Decreusefond, L.; Ustunel, A.S., Stochastic analysis of the fractional Brownian motion, Potential anal., 10, 177-214, (1999) · Zbl 0924.60034
[2] Jumarie, G., Stochastic differential equations with fractional Brownian motion input, Int. J. syst. sci., 6, 1113-1132, (1993) · Zbl 0771.60043
[3] Jumarie, G., Fractional Brownian motions via random walk in the complex plane and via fractional derivative. comparison and further results on their fokker – planck equations, Chaos solitons fractals, 4, 907-925, (2004) · Zbl 1068.60053
[4] Kober, H., On fractional integrals and derivatives, Quart. J. math. Oxford, 11, 193-215, (1940) · Zbl 0025.18502
[5] Letnivov, A.V., Theory of differentiation of fractional order, Math. sb., 3, 1-7, (1868)
[6] Liouville, J., J. ecole polytechnique, 13, 71, (1832)
[7] Mandelbrot, B.B.; van Ness, J.W., Fractional Brownian motions, fractional noises and applications, SIAM rev., 10, 422-437, (1968) · Zbl 0179.47801
[8] Mandelbrot, B.B.; Cioczek-Georges, R., A class of micropulses and antipersistent fractional Brownian motions, Stochastic process. appl., 60, 1-18, (1995) · Zbl 0846.60055
[9] Mandelbrot, B.B.; Cioczek-Georges, R., Alternative micropulses and fractional Brownian motion, Stochastic process. appl., 64, 143-152, (1996) · Zbl 0879.60076
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.